# SDR 95ZZZX3867

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N103WP
- Make and model: Hughes 269C
- Aircraft serial: S1573
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Switch
- Part number: 269A4611
- Condition: Failed
- Location: Xmsn Temp
- Part time: 1,743 hours
- Component: 269A517519
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR TRANSMISSION OIL TEMP/PRESSURE LIGHT ILLUMINATED IN-FLIGHT.  INVESTIGATION FOUND THE SWITCH WOULD OPEN AT A LOWER TEMPERATURE THAN NORMAL.  INSTALLED NEW SWITCH, OPERATIONAL CHECK NORMAL.
